VOL. 31 · NO. 3 | Fall 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 31 (3), (Fall 1987)
No abstract available
Articles
Pilar Cembranos
Illinois J. Math. 31 (3), 365-373, (Fall 1987) DOI: 10.1215/ijm/1256069289
KEYWORDS: 46B20, 46E40
No abstract available
Eben Matlis
Illinois J. Math. 31 (3), 374-418, (Fall 1987) DOI: 10.1215/ijm/1256069290
KEYWORDS: 13B02, 13C05, 13C12
No abstract available
R. G. Downey
Illinois J. Math. 31 (3), 419-427, (Fall 1987) DOI: 10.1215/ijm/1256069291
KEYWORDS: 03D25, 03D30
No abstract available
Isaac Efrat
Illinois J. Math. 31 (3), 428-437, (Fall 1987) DOI: 10.1215/ijm/1256069292
KEYWORDS: 11F37, 11F72
No abstract available
Ridgley Lange, Shengwang Wang
Illinois J. Math. 31 (3), 438-445, (Fall 1987) DOI: 10.1215/ijm/1256069293
KEYWORDS: 47B40
No abstract available
Dennis J. Garity, David G. Wright
Illinois J. Math. 31 (3), 446-452, (Fall 1987) DOI: 10.1215/ijm/1256069294
KEYWORDS: ‎57N20‎, 54F45, 57N45
No abstract available
G. I. Gaudry, W. Ricker
Illinois J. Math. 31 (3), 453-468, (Fall 1987) DOI: 10.1215/ijm/1256069295
KEYWORDS: 47B38, 43A15, 47B40
No abstract available
J. R. Baxter, N. C. Jain
Illinois J. Math. 31 (3), 469-495, (Fall 1987) DOI: 10.1215/ijm/1256069296
KEYWORDS: 60J65
No abstract available
Zhuocheng Yang
Illinois J. Math. 31 (3), 496-517, (Fall 1987) DOI: 10.1215/ijm/1256069297
KEYWORDS: ‎43A07‎, 22A20
No abstract available
Alan Gluchoff
Illinois J. Math. 31 (3), 518-528, (Fall 1987) DOI: 10.1215/ijm/1256069298
KEYWORDS: 30D50, 30D55, ‎46E15
No abstract available
Back Matter
Illinois J. Math. 31 (3), (Fall 1987)
No abstract available
Back to Top